Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Does Anastim and VB7 forte tablet give heavy hair fall during the course of recovery ?

Hi Doctor , I am under medication of Anastim and VB7 forte tablets and have succesfully completed almost 6 weeks of treatment. during 5-7 th weeks, experienced severe hair fall. is this normal ? when i was washing the hair i could see some 20 strands coming out in my hand. I am vry depressed. Please suggest.
Asked On : Tue, 26 Jul 2011
Answers:  1 Views:  1091
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
hairfall is normal n periodic since every few mths our hair goes into growing ,static n falling phases.during the fall phase even 100 strands can fall.
But in case of illness n medication it worsens due to imbalance in body.dont worry as depression will only worsen tthe problem.hav a healthy diet,do yoga n,drink lots of watet n massage with any hair oil 1 hr prior to bath.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor